Alert archive / Arizona / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 113, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Sep 24, 2019, 1:12 AM MST for Pima County, Arizona. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2019, 1:12 AM MST (08:12 UTC)
- Expired
- Sep 24, 2019, 2:15 AM MST
- In force
- 63 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pima County, AZ
The radar
The Tucson radar (KEMX), 138 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 8.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 574 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 2457 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
709
WUUS55 KTWC 240812
SVRTWC
AZC019-240915-
/O.NEW.KTWC.SV.W.0113.190924T0812Z-190924T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tucson AZ
112 AM MST Tue Sep 24 2019
The National Weather Service in Tucson has issued a
* Severe Thunderstorm Warning for...
South central Pima County in southeastern Arizona...
* Until 215 AM MST.
* At 111 AM MST, a severe thunderstorm was located 24 miles south of
Pisinemo, or 29 miles southwest of Sells, moving northeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sells, Gu Oidak, Vamori, Cowlic, Kots Kug, Itak and Papago Farms.
This includes Route 86 between mile markers 109 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3167 11212 3176 11244 3197 11193 3174 11179
3165 11210
TIME...MOT...LOC 0811Z 243DEG 23KT 3169 11231
HAIL...1.00IN
WIND...60MPH
$$
GL4 follow-up statements
841
WWUS55 KTWC 240831
SVSTWC
Severe Weather Statement
National Weather Service Tucson AZ
131 AM MST Tue Sep 24 2019
AZC019-240915-
/O.CON.KTWC.SV.W.0113.000000T0000Z-190924T0915Z/
Pima-
131 AM MST Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM MST
FOR SOUTH CENTRAL PIMA COUNTY...
At 130 AM MST, a severe thunderstorm was located 21 miles west of
Topawa, or 21 miles southwest of Sells, moving northeast at 25 mph.
Doppler radar indicates weak rotation is also occurring with this
storm and a tornado can't be ruled out.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sells, Gu Oidak, Vamori, Cowlic, Kots Kug, Itak and Papago Farms.
This includes Route 86 between mile markers 109 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3167 11212 3176 11244 3197 11193 3174 11179
3165 11210
TIME...MOT...LOC 0830Z 243DEG 23KT 3175 11218
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GL094
WWUS55 KTWC 240842
SVSTWC
Severe Weather Statement
National Weather Service Tucson AZ
142 AM MST Tue Sep 24 2019
AZC019-240915-
/O.CON.KTWC.SV.W.0113.000000T0000Z-190924T0915Z/
Pima-
142 AM MST Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM MST
FOR SOUTH CENTRAL PIMA COUNTY...
At 142 AM MST, a severe thunderstorm was located 15 miles west of
Topawa, or 16 miles southwest of Sells, moving northeast at 25 mph.
Doppler radar indicates weak rotation is also occurring with this
storm and a tornado can't be ruled out.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Sells, Vamori, Cowlic and Itak.
This includes Route 86 between mile markers 110 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3167 11212 3174 11233 3197 11193 3174 11179
3165 11210
TIME...MOT...LOC 0842Z 243DEG 23KT 3178 11210
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
GL433
WWUS55 KTWC 240901
SVSTWC
Severe Weather Statement
National Weather Service Tucson AZ
201 AM MST Tue Sep 24 2019
AZC019-240915-
/O.CON.KTWC.SV.W.0113.000000T0000Z-190924T0915Z/
Pima-
201 AM MST Tue Sep 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM MST
FOR CENTRAL PIMA COUNTY...
At 201 AM MST, a severe thunderstorm was located 7 miles west of
Topawa, or 11 miles southwest of Sells, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Vamori, Cowlic and Itak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3168 11202 3178 11214 3189 11188 3174 11179
3170 11194
TIME...MOT...LOC 0901Z 252DEG 22KT 3177 11195
HAIL...1.00IN
WIND...60MPH
$$
GL241
WWUS55 KTWC 240914
SVSTWC
Severe Weather Statement
National Weather Service Tucson AZ
214 AM MST Tue Sep 24 2019
AZC019-240924-
/O.EXP.KTWC.SV.W.0113.000000T0000Z-190924T0915Z/
Pima-
214 AM MST Tue Sep 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PIMA COUNTY WILL
EXPIRE AT 215 AM MST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 3168 11202 3178 11214 3189 11188 3174 11179
3170 11194
TIME...MOT...LOC 0914Z 243DEG 23KT 3178 11192
$$
GLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 2:50 PM MST, 10 hours 22 minutes earlier.
Area forecast discussion, Sep 23, 2:50 PM MST, 10 hours 22 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 250 PM MST Mon Sep 23 2019 .SYNOPSIS...Showers and scattered thunderstorms will develop across the area overnight and continue through much of Tuesday with local severe storms possible through the evening. Local areas of heavy rain is expected late tonight through Tuesday morning with local flooding possible. After a break in the rain late Tuesday into early Wednesday another round of potentially heavy rain is possible late Wednesday into Wednesday night. Drier weather is then forecast this weekend. && .DISCUSSION...We currently have an air mass over the forecast that is primed and ready for convection with abundant, high levels of moisture, instability and wind shear. Despite this, the convection across our area is rather lazy at the moment. Current mesoanalysis shows the upper level forcing that is needed to make use of this energy remains to our north leaving our area in area of unfavorable vertical motion. However, that area of lift is expected to sag to the south through the evening hours bringing about the threat for thunderstorm development this evening. Will also be watching outflow boundaries moving south from the strong/severe thunderstorms to our north. If we can get the convective initiation going, storm development will be rapid with a potential for storms to quickly evolve into rotating storms due to the shear aloft. That convection would be isolated to scattered through at least midnight with isolated flooding possible until then. Then eyes turn toward late tonight through early to mid afternoon Tuesday. As the upper low continues to sag to the south tonight our area comes into favorable dynamics with plenty of moisture available. All convective allowing models and most larger scale models are pointing to more widespread heavier rains developing after midnight tonight across large parts of southeast Arizona, basically the area covered by our Flash Flood Watch. What it is looking like is repetitive bands of moderate to heavy showers with embedded thunderstorms through this period of time. Confidence is increasing for this to occur for areas east of Sells including the Tucson metro area. There is potential for flash flood warnings to be issued before dawn with impacts during the morning commute and continuing through the remainder of the morning if this potentially significant scenario develops as it looks like it could. An upper low pressure center this deep, at this time of year, with access to tropical moisture is a rare event and will need to be watched carefully as things can develop quickly as was witnessed early this morning east of Phoenix. The showers and thunderstorms will diminish Tuesday evening with a relatively quiet/dry period Tuesday night into Wednesday morning. By Wednesday morning the upper low should have settled down over northern Baja (pretty amazing for September) with southerly flow across southern Arizona and a deep tap into tropical moisture, and our area should be in the favored NE quadrant of the upper low. Wednesday afternoon well into Wednesday night a north-south oriented rain band should develop in this scenario which will set up over a location and linger, which is a set up for a relatively narrow band (less than 100 miles) of heavy rain over an 8-12 hour period. The problem is where will that sets up as under the band flooding is a threat while outside of that band just scattered showers or storms. Models have varied that band from the central portion of the forecast area (eastern Pima/Santa Cruz) to the western portion (western/central Pima county). It all depends on the final position of the upper low so stay tuned to forecast updates over the next day or two. At this time the best bet is for the central part of the forecast area west to central Pima county. The upper low will be slow to leave Thursday into Friday but at that point the convection should be more scattered and less of a threat. It will remain cool through this entire week into the early part of the weekend. For the weekend we should be dry, however we will remain in a "troughy" pattern keeping us a bit on the cooler side. && .AVIATION...Valid through 25/00Z. Isolated to scattered TSRA/SHRA becoming more widespread through the evening/overnight hours and continuing thru Tuesday. Some storms could be strong to severe with hail and strong wind gusts. Ceilings will generally be SCT-BKN 4k-8k ft MSL with MVFR and even occasional IFR ceilings in and around thunderstorms. SFC wind generally less than 12 kts, favoring a SWLY/WLY direction thru 24/03Z and variable in direction at other times. Wind gusts to 40+ kts near TSRA and with any thunderstorm outflow boundaries. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Isolated to scattered showers and thunderstorms becoming widespread tonight into Tuesday ahead of a low pressure system. Locally heavy rainfall and strong thunderstorm outflows will be possible. Scattered showers and thunderstorms will then continue Wednesday into Thursday as the upper low moves east. Dry conditions are then expected Friday through the coming weekend. 20-foot winds will be terrain driven and less than 15 mph, except in the vicinity of thunderstorms where strong, gusty and erratic winds will be possible. && .TWC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 6 PM MST this evening through Tuesday evening for Azz501-504-507>509-511>515. Flash Flood Watch through Tuesday evening for Azz501-505-506. && PUBLIC...Cerniglia AVIATION....Zell FIRE WEATHER...Zell Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
In the hours before
Local storm report, Sep 23, 10:07 PM MST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
1007 PM MST MON SEP 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG 1 NNW WILLCOX 32.26N 109.84W
09/23/2019 COCHISE AZ LAW ENFORCEMENT
POSSIBLE TORNADO WITH MULTIPLE REPORTS OF
STRUCTURAL DAMAGE IN AND AROUND WILLCOX.
MOBILE HOMES AND TAILORS DAMAGED WITH PEOPLE
TRAPPED AS OF 1000 PM MST. ADDITIONAL TREES
AND POWER LINES DOWN.
&&
JRMLocal storm report, Sep 23, 10:13 PM MST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
1013 PM MST MON SEP 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND DMG 1 NW WILLCOX 32.26N 109.84W
09/23/2019 COCHISE AZ UTILITY COMPANY
MULTIPLE POWER POLES DOWN AROUND WILLCOX.
&&
JRMSpecial weather statement, Sep 23, 10:44 PM MST, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Tucson AZ
1044 PM MST Mon Sep 23 2019
AZZ508-509-240630-
Upper Gila River and Aravaipa Valleys including
Clifton/Safford-Eastern Cochise County Below 5000 Feet including
Douglas/Willcox-
1044 PM MST Mon Sep 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAHAM...
NORTHEASTERN COCHISE AND SOUTHERN GREENLEE COUNTIES UNTIL 1130 PM
MST...
At 1044 PM MST, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Steins, moving east at 20 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly remote areas of southeastern
Graham, northeastern Cochise and southern Greenlee Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3233 10905 3233 10918 3243 10922 3252 10905
3246 10904
TIME...MOT...LOC 0544Z 254DEG 17KT 3239 10913
JRMSpecial weather statement, Sep 23, 11:00 PM MST, 2 hours 12 minutes before
Special Weather Statement National Weather Service Tucson AZ 1100 PM MST Mon Sep 23 2019 AZZ504-507-513-240645- Upper San Pedro River Valley including Sierra Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including Bisbee/Canelo Hills/Madera Canyon-Tucson Metro Area including Tucson/Green Valley/Marana/Vail- 1100 PM MST Mon Sep 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIMA...WESTERN COCHISE AND NORTHEASTERN SANTA CRUZ COUNTIES UNTIL 1145 PM MST... At 1100 PM MST, Doppler radar was tracking a strong thunderstorm near Sonoita, or 21 miles east of Green Valley, moving north at 10 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Vail and Sonoita. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3172 11059 3173 11068 3197 11072 3195 11045 TIME...MOT...LOC 0600Z 186DEG 10KT 3177 11066 JRM
Local storm report, Sep 23, 11:27 PM MST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
1127 PM MST MON SEP 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG 1 NNW WILLCOX 32.26N 109.84W
09/23/2019 COCHISE AZ LAW ENFORCEMENT
*** 2 INJ ***
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
NNW WILLCOX. POSSIBLE TORNADO WITH 3
RESIDENCES (MOBILE HOMES) FLIPPED ON N.
HAMILTON ROAD JUST NW OF WILLCOX. ADDITIONAL
TREES AND POWER LINES DOWN ALONG FORT GRANT
AND TAYLOR RD.
&&
JRMSpecial weather statement, Sep 24, 12:06 AM MST, 1 hour 6 minutes before
Special Weather Statement National Weather Service Tucson AZ 1206 AM MST Tue Sep 24 2019 AZZ504-507-513-240745- Upper San Pedro River Valley including Sierra Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including Bisbee/Canelo Hills/Madera Canyon-Tucson Metro Area including Tucson/Green Valley/Marana/Vail- 1206 AM MST Tue Sep 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PIMA...WESTERN COCHISE AND NORTHEASTERN SANTA CRUZ COUNTIES UNTIL 1245 AM MST... At 1206 AM MST, Doppler radar was tracking a strong thunderstorm 8 miles south of Corona De Tucson, or 15 miles southeast of Sahuarita, moving northeast at 25 mph. Winds in excess of 40 mph and pea sized hail will be possible with this storm. Locations impacted include... Vail, East Sahuarita and Corona De Tucson. LAT...LON 3172 11072 3188 11095 3206 11063 3192 11045 TIME...MOT...LOC 0706Z 228DEG 20KT 3183 11073 AH
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 6:01 PM MST | Special Weather Statement | TWC | Pima | 44 min |
| Sep 23, 6:40 PM MST | Special Weather Statement | TWC | Pinal | 35 min |
| Sep 23, 6:41 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 22 min |
| Sep 23, 7:18 PM MST | Special Weather Statement | TWC | 42 min | |
| Sep 23, 7:30 PM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Sep 23, 7:55 PM MST | Special Weather Statement | TWC | 35 min | |
| Sep 23, 8:25 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Pima, Pinal | 3 hr |
| Sep 23, 8:45 PM MST | Special Weather Statement | TWC | 45 min | |
| Sep 23, 8:49 PM MST | Special Weather Statement | TWC | 41 min | |
| Sep 23, 9:09 PM MST | Special Weather Statement | TWC | 36 min | |
| Sep 23, 9:15 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Graham | 45 min |
| Sep 23, 9:21 PM MST | Tornado Warning | TWC | Cochise, Graham | 24 min |
| Sep 23, 9:25 PM MST | Severe Thunderstorm Warning | TWC | Graham, Pinal | 50 min |
| Sep 23, 9:54 PM MST | Special Weather Statement | TWC | 36 min | |
| Sep 23, 10:44 PM MST | Special Weather Statement | TWC | 46 min | |
| Sep 23, 11:00 PM MST | Special Weather Statement | TWC | Santa Cruz | 45 min |
| Sep 24, 12:06 AM MST | Special Weather Statement | TWC | Santa Cruz | 39 min |
| Sep 24, 1:27 AM MST | Special Weather Statement | TWC | 48 min | |
| Sep 24, 1:40 AM MST | Severe Thunderstorm Warning | TWC | Pima | 50 min |
| Sep 24, 2:18 AM MST | Severe Thunderstorm Warning | TWC | Pima | 57 min |
| Sep 24, 2:20 AM MST | Special Weather Statement | TWC | Pima | 55 min |
| Sep 24, 2:22 AM MST | Severe Thunderstorm Warning | TWC | Pima | 38 min |
| Sep 24, 2:29 AM MST | Severe Thunderstorm Warning | TWC | Pima | 46 min |
| Sep 24, 2:46 AM MST | Flash Flood Warning | TWC | Pima | 3 hr |
| Sep 24, 3:07 AM MST | Severe Thunderstorm Warning | TWC | Pima | 53 min |
| Sep 24, 3:08 AM MST | Areal Flood Advisory | TWC | Santa Cruz | 2 hr |
| Sep 24, 3:20 AM MST | Special Weather Statement | TWC | Pima | 55 min |
| Sep 24, 3:21 AM MST | Special Weather Statement | TWC | Santa Cruz | 39 min |
| Sep 24, 3:38 AM MST | Severe Thunderstorm Warning | TWC | Pima | 67 min |
| Sep 24, 3:53 AM MST | Special Weather Statement | TWC | Pima | 52 min |
| Sep 24, 4:00 AM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Sep 24, 5:04 AM MST | Special Weather Statement | TWC | Pima | 41 min |
| Sep 24, 7:20 AM MST | Areal Flood Advisory | TWC | Pima | 115 min |
| Sep 24, 7:36 AM MST | Areal Flood Advisory | TWC | Pima, Santa Cruz | 114 min |
| Sep 24, 8:09 AM MST | Flash Flood Warning | TWC | Pima | 3 hr |
| Sep 24, 8:14 AM MST | Flash Flood Warning | TWC | Pima, Santa Cruz | 3 hr |
| Sep 24, 8:52 AM MST | Special Weather Statement | TWC | Pima | 38 min |
| Sep 24, 9:06 AM MST | Severe Thunderstorm Warning | TWC | Pima | 39 min |
| Sep 24, 9:16 AM MST | Tornado Warning | TWC | Pima | 29 min |
| Sep 24, 9:44 AM MST | Severe Thunderstorm Warning | TWC | Pima | 46 min |
| Sep 24, 10:20 AM MST | Areal Flood Advisory | TWC | Cochise, Santa Cruz | 3 hr |
| Sep 24, 11:07 AM MST | Flash Flood Warning | TWC | Pima, Santa Cruz | 3 hr |
| Sep 24, 11:59 AM MST | Flash Flood Warning | TWC | Cochise | 3 hr |
| Sep 24, 12:06 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Greenlee | 3 hr |
| Sep 24, 3:25 PM MST | Flash Flood Watch | TWC | Cochise, Graham, Pima, Pinal, Santa Cruz | 35 hr |
| Sep 24, 4:38 PM MST | Areal Flood Advisory | TWC | Cochise, Santa Cruz | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.